There is a case report with similar symptoms in a 70 year old man. After consulting a urologist, it was found that he had an abnormally open right seminal vesicle, which required its removal to alleviate the symptoms.
Another report involves the use of an antidepressant drug called milnacipram.
It would be good to see a doctor soon. I wouldn't blindly recommend withdrawal of any medications which you may be taking without consulting the doctor who prescribed them.
Only medication i was taking was prozac, and it was prescribed by my doctor and i have stopped taking it recently. Still have this problem.
My hubby has had his prostate removed as of a couple months ago and now he can only get an erection when he is pooping and constipated. He mentioned it to his doc, and he said that it is all connected as far as nerves to the penis are deep seated close to the rectal area. I think it could easily be checked with a sonagram if you are worried.
Burney and Les
I have had the same experience you have sometimes when pooping. (non orgasmic ejaculation of semen) It only happens sometimes during a straining poop. I'm a 35 year old married man that has sex fairly regularly. So, I'm going to consult my doctor to make sure I don't have prostate cancer or something. You are not the only man with that problem. -James
I Found out Why this was happening and it has stopped. It started when i was taking zoloft, and continued when i discontinued and went on prozac. After researching on the internet it said that some people have this problem when on anit-depressents. I just happen to have this problem from both zoloft and prozac which is fairly rare. But after discontinuation I no longer have this problem. It has been 3 weeks since I last had this happen, and its been 3 weeks off prozac. I ran it by my psychiatrist and he said it is rare, but does occur. So he discontinued my meds.
Hope this helps someone!
Thanx for all your input
I still have the problem and I guess it is because I take prosac. I'm going to get off of prosac and see my doctor and see if this stops. thanks.